Folgen
Alexandru  Dimca
Alexandru Dimca
Université Côte d'Azur
Bestätigte E-Mail-Adresse bei unice.fr
Titel
Zitiert von
Zitiert von
Jahr
Singularities and topology of hypersurfaces
A Dimca
Springer Science & Business Media, 2012
8052012
Sheaves in topology
A Dimca
Springer Science & Business Media, 2004
5302004
Hypersurface complements, Milnor fibers and higher homotopy groups of arrangments
A Dimca, S Papadima
Annals of mathematics 158 (2), 473-507, 2003
1472003
Topology and geometry of cohomology jump loci
A Dimca, Ş Papadima, AI Suciu
Duke Mathematical Journal 148 (3), 405-457, 2009
1072009
Topics on real and complex singularities: an introduction
A Dimca
Springer-Verlag, 2013
1042013
Hyperplane arrangements
A Dimca
Springer International Publishing, 2017
772017
Filtrations de Hodge et par l'ordre du pôle pour les hypersurfaces singulières
P Deligne, A Dimca
Annales scientifiques de l'École Normale Supérieure 23 (4), 645-656, 1990
671990
Singularities and coverings of weighted complete intersections.
A Dimca
Walter de Gruyter, Berlin/New York 1986 (366), 184-193, 1986
631986
Betti numbers of hypersurfaces and defects of linear systems
A Dimca
Duke Mathematical Journal 60 (1), 285-298, 1990
611990
Purity and equivariant weight polynomials
A Dimca, GI Lehrer
University of Sydney. School of Mathematics and Statistics, 1995
581995
Syzygies and logarithmic vector fields along plane curves
A Dimca, E Sernesi
Journal de l’École polytechnique—Mathématiques 1, 247-267, 2014
552014
Koszul complexes and pole order filtrations
A Dimca, G Sticlaru
Proceedings of the Edinburgh Mathematical Society 58 (2), 333-354, 2015
542015
On the monodromy of complex polynomials
A Dimca, A Némethi
Duke Mathematical Journal 108 (2), 199-209, 2001
512001
On the Milnor fibrations of weighted homogeneous polynomials
A Dimca
Algebraic Geometry, 19-47, 1990
511990
Nonresonance conditions for arrangements
DC Cohen, A Dimca, P Orlik
Annales de l'institut Fourier 53 (6), 1883-1896, 2003
502003
Freeness versus maximal global Tjurina number for plane curves
A Dimca
Mathematical Proceedings of the Cambridge Philosophical Society 163 (1), 161-172, 2017
482017
Syzygies of Jacobian ideals and defects of linear systems
A Dimca
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie …, 2013
472013
Sur la topologie des polynômes complexes
E Artal-Bartolo, P Cassou-Noguès, A Dimca
Singularities, 317-343, 1998
451998
Alexander polynomials: Essential variables and multiplicities
A Dimca, S Papadima, AI Suciu
International Mathematics Research Notices 2008 (9), rnm119-rnm119, 2008
442008
Koszul complexes and hypersurface singularities
ADR Choudary, A Dimca
Proceedings of the American Mathematical Society, 1009-1016, 1994
441994
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20